MathSciNet Relay Station
MathSciNet bibliographic data
MR2449084 35L60 (58E12)
Liu, Jianli; Zhou, Yi The initial-boundary value problem on a strip for the equation of time-like extremal surfaces. Discrete Contin. Dyn. Syst. 23 (2009), no. 1-2, 381–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement